Damages caused due to OTC and Prescription drugs

By



Does u aware of the list of side effects if you use prescription or over-the-counter (OTC) drugs? No, I don’t mean the side effects the commercials list at lightening speed. I mean the full list, the complete list the FDA requires for approval--provided of course, the pharmaceutical company has revealed all their test results.

There aren’t any "safe," prescription or OTC drugs. Each one has numerous harmful short term and unknown long term negative side effects. The side effects seem worse than what is ailing me—and that is reason enough for me to use herbal and natural supplements to create and maintain wellness. This article will focus on prescription psychiatric drugs.

Although, each new psychiatric drug is heralded as a "safe" wonder drug, they all have severe harmful side effects, including addiction, and withdrawal symptoms, among others. Psychiatric drugs obtain their results by causing brain dysfunction. Think about that! The way psychiatric drugs obtain results is to cause brain dysfunction. Not withstanding, without the production of brain dysfunction, the use of psychiatric drugs or other physical interventions tends to reinforce the doctor's role as an authority and the person’s role as a helpless sick person. The person is indoctrinated with the belief that he or she has a "disease," that the doctor has a "treatment," and that the person must "listen to the doctor" in order to "get well again." Thus, learned helplessness and submissiveness is then vastly amplified by the brain damage. The person becomes more dutiful to the doctor and to the demoralizing principles of biopsychiatry. Denial and compliance becomes a way of life, anchored in place by brain damage.

Major tranquilizers (Neuroleptics)—Haldol, Prolixin, Thorazine, Mellaril, and other antipsychotic drugs create a very similar effect to a lobotomy (brain surgery) by disrupting frontal lobe nerve activity. Psychiatrists grossly neglect to point out the potential harm of psychiatric drugs to their patients, such as tardive dyskinesia, tardive dementia, general dulling of awareness, emotional numbing, difficulty in thinking, poor concentration, nightmares, depression, despair, sexual dysfunction and cognitive dysfunction. Side effects, depending on the drug and dosages, often cause side effects which are permanent with no known cure.

Minor tranquilizers (Benzodiazepines) can cause lethargy, light headedness, confusion, nervousness, sexual problems, hallucinations, nightmares, severe depression, extreme restlessness, insomnia, nausea and muscle tremors. Epileptic seizures and death have resulted from suddenly stopping the use of minor tranquilizers.

Sedative-Hypnotics frequently cause all the above side effects as well as a hangover effect, apparent drunken state, lack of coordination (ataxia), and skin rash.

Anti-Depressants (tricyclics) can cause sedation, drowsiness, lethargy, difficulty thinking, confusion, poor concentration, memory problems, nightmares, panic feelings, and extreme restlessness; delusions, suicidal thoughts, manic reactions, delirium, seizures, fever, lowered white blood cell count (with risks of infection), liver damage, heart attacks and strokes.

Selective Serotonin Reuptake Inhibitors (SSRIs) can cause headache, nausea, anxiety and agitation, insomnia and bizarre dreams, loss of appetite, impotence, confusion and alcathisia. It is estimated that between 10 and 25 percent of SSRI users experience akathisia, often in conjunction with suicidal thoughts, hostility and violent behavior.

Candace B. Pert, Research Professor at Georgetown University Medical Center in Washington, D.C., wrote that SRRIs “may also cause cardiovascular problems in some susceptible people after long-term use, which has become common practice despite the lack of safety studies.” Japanese researchers also reported in Lancet, the journal of the British Medical Association, that substantial amounts of antidepressants can accumulate in the lungs and may be released in toxic levels throughout the body.

Ritalin (methyiphenidate) Adverse reactions include: nervousness and insomnia, hypersensitivity, anorexia, nausea, dizziness, headache, drowsiness, blood pressure and pulse changes, tachycardia, angina, abdominal pain, loss of appetite, weight loss and toxic psychosis. Some people have developed involuntary tics, twitching and blurting out words incoherently called Tourette’s syndrome.

The body is an extremely complex biochemical machine, with chemical reactions and flows that occur in harmony and rhythmically one with another. They occur in specific sequences, in certain quantities, and at exact rates of speed. When a foreign substance such as a psychotropic drug is introduced into the body these flows and inner workings are disrupted. The drugs may speed up, slow down, dam up, overwhelm or deny critical metabolic functioning. This is why psychiatric drugs produce side effects. This is, in fact, why they produce any effect at all. They do not heal anything. Listen carefully—psychiatric drugs do not heal anything. The human body, however, is unmatched in its ability to withstand and respond to such disruptions. The various systems fight back and work diligently in a gallant effort to process the foreign chemical, to counterbalance its effects.

The body can only take so much. Quickly or slowly, the system breaks down. Like a car run on rocket fuel, you may be able to get it to run a thousand miles an hour, but the tires, the engine and the internal parts were never meant for this. The machine flies apart.

Consider the report by Thomas J. Moore, a senior fellow in health policy at the George Washington University Medical Center. Moore estimated that more than 100,000 people die every year in America from the adverse effects of prescription drugs, and one million are injured so severely they require hospitalization. Moore questions: “In such a poorly managed, inherently dangerous system, consumers need to pay more attention to risks and benefits of all pharmaceutical drugs. Can you recognize the adverse effects of the drugs you are taking, especially the subtle adverse effects like fatigue or mild body aches, etc? The answer is “NO.” These subtle adverse effects are considered part and parcel with human existence—we have been acculturated to believe mild fatigue (albeit you have had plenty of rest) and mild body aches are common life experiences. Ask a non-drug using healthy person if they experience these symptoms. Unless they have had extraordinary physical exertion, you will hear a resounding and emphatic, &ldquo

;NO.”

So, why do pharmaceutical companies continue to crank out trillions of prescription and OTC drugs and spend billions on advertising every year to convince you to take these harmful and worthless potions? The answer is simple— one of the most profitable business as people are easily inclined to believe pharmaceuticals are‘easy and fast fix’.

Does u aware of the list of side effects if you use prescription or over-the-counter (OTC) drugs? No, I don't mean the side effects the commercials list at lightening speed.
Stay Connected
Subscribe to our newsletter to get addiction help, recovery inspiration and community tips delivered to your inbox.
No Thanks. I'm not Interested